# SDR 2021FA0000265

- Difficulty date: September 23, 2021
- Submitted: September 27, 2021
- Operation: General aviation
- Aircraft: N352QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500244
- Aircraft time: 5,592 hours, 4,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: BJE41
- Part serial: NA
- Condition: Failed
- Location: Zone 100
- Part time: 5,592 hours, 4,402 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LIGHT ON THE MAIN DOOR AIRSTAIRS FAILED TO OPERATE DURING THE EMERGENCY LIGHTS OPERATIONAL TEST PER PHENOM 300 AMM 33-52-00. TROUBLESHOT TO OPEN FUSE F0047. FUSE WAS REPLACED WITH NEW AND SUBSEQUENT OPERATIONAL TEST WAS SATISFACTORY.
